Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extensions of the Hasse norm theorem


Author: Dennis Garbanati
Journal: Bull. Amer. Math. Soc. 81 (1975), 583-586
MSC (1970): Primary 12A65; Secondary 12A50
DOI: https://doi.org/10.1090/S0002-9904-1975-13746-3
MathSciNet review: 0364173
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. S. Cassels and A. Fröhlich, Algebraic number theory, Thompson Book, Washington, D. C, 1967. MR 222054
  • 2. A. Fröhlich, On fields of class two, Proc. London Math. Soc. (3) 4 (1954), 235-256. MR 16, 116. MR 63404
  • 3. A. Fröhlich, On the absolute class-group of abelian fields, J. London Math. Soc. 29 (1954), 211-217. MR 16, 573; 19, 1431. MR 66422
  • 4. Y. Furuta, Über die Zentrale Klassenzahl eines relativ-galoisschen Zahlkörpers, J. Number Theory 3 (1971), 318-322. MR 45 #6795. MR 297743
  • 5. H. Hasse, Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper. II, Jber. Deutsch. Math. Verein. 1930, 3 Auflage.
  • 6. H. Hasse, Beweis eines Satzes und Widerlegung einer Vermutung über dasallgemeine Normenrestsymbol, Nachr. Ges. Wiss. Göttingen Math.-Phys. Kl. H. 1 (1931), 64-69.
  • 7. O. Taussky-Todd, Additive commutators of rational 2 X 2 matrices (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A65, 12A50

Retrieve articles in all journals with MSC (1970): 12A65, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13746-3

American Mathematical Society